# SDR C2XA08ON067

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450929
- Aircraft time: 6,835 hours, 3,669 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 6,835 hours, 3,669 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1340 - TYS TO TYS - FLIGHT CREW REPORTED BLEED 1/2 LOW TEMP WITH WING 2 FAIL, IT WAS AN AIR RETURN AND DECLARED NO EMERGENCY AT THE TIME AND AIRCRAFT LANDED WITH NO INCIDENTS.  MX PERSONNEL REMOVED AND REPLACED NR 2 ENG BLEED VLV AND OPERATIONALLY CHECKED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
